# SDR UALA2013071104845

- Difficulty date: July 10, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,598 hours, 13,766 cycles
- Engine: Pwa PW4060
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW LIFE VEST MISSING MID GALLEY AREA.  REPLACED CREW LIFE VEST.
